# SDR 2004UALA00016

- Difficulty date: January 7, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 39,904 hours, 28,736 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT UPPER FWD CORNER SKIN IS BENT.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
